# SDR 2005FA0000772

- Difficulty date: May 5, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N451DL
- Make and model: Doug 600N
- Aircraft serial: RN042
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 500N3422
- Condition: Cracked
- Location: Tailboom
- Part time: 638 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER RT TAILBOOM ATTACH FITTING CRACKED.  THIS IS THE SAME AREA COVERED IN AD AND SB, 25 HOUR INSPECTION. (K)
